MathSciNet Relay Station
MathSciNet bibliographic data
MR1625699 65M12 (35L65 46N40 80A32)
James, François Convergence results for some conservation laws with a reflux boundary condition and a relaxation term arising in chemical engineering. SIAM J. Math. Anal. 29 (1998), no. 5, 1200–1223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement